Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The Picard group of noncommutative rings, in particular of orders


Author: A. Fröhlich
Journal: Trans. Amer. Math. Soc. 180 (1973), 1-45
MSC: Primary 16A18
DOI: https://doi.org/10.1090/S0002-9947-1973-0318204-3
MathSciNet review: 0318204
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The structure of the Picard group of not necessarily commutative rings, and specifically of orders, and its relation to the automorphism group are studied, mainly with arithmetic applications in mind.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16A18

Retrieve articles in all journals with MSC: 16A18


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1973-0318204-3
Article copyright: © Copyright 1973 American Mathematical Society